Status
Not open for further replies.

yoann95

Member
Joined
Feb 22, 2019
Messages
11
Reason
Learn about ALS
Diagnosis
00/0000
Country
FR
State
PA
I need your help even if I know it's a little out of place. I am French so sorry for mistakes.
Here is my story, I went to the Caribbean in July 2017 and I went back in August 2017. When I returned to Paris, I had a fever for no reason and she left in a week. I started having burns in the body and I thought I had a sclerosis in the plate. I went on the internet read articles and read all about als. it was September 2017, since I was reading this on google, I have fasciculations all over the body in a random manner (foot, calf, hand, face, stomach, back, shoulder, arm ...) they are 24/7 on my calves and arches.

I saw a doctor in September 2017, November 2017, January 2019 and nothing appeared on the blood test. I decided to go see a neurologist in May 2018 and he did tests of strength and reflex, he told me that it was anxiety and gave me antidepressants. I took xanax, magnesium, multivitamins and I still have fasciculations all over the body every day. 18 months of twitching and I'm afraid this is a warning sign of ALS. I do not think I'm weak. What do you think ? I'm 35 years olé.
 
Last edited by a moderator:

lgelb

Forum Supporter
Moderator
Joined
Nov 5, 2009
Messages
7,773
Reason
Lost a loved one
Diagnosis
09/2009
Country
US
State
WA
If you have no weakness since your 18 months of twitching began, you know what we will say. ALS doesn't start that way, so you are clear and it's a great thing. You might have had a virus that left your body weak and you have not yet replenished whatever it's asking for.

So you could see a physio, get a massage, start swimming, Pilates, ballet, tai chi, walking, eat better, sleep better, see your friends more, get a new hobby, all manner of things that could help you focus less on the twitches and feel better. It is an opportunity that you should not waste, as life is very short. With medical supervision, you might also try tapering the Xanax as you are able because it can reduce your energy to do these things.

Best,
Laurie
 
Status
Not open for further replies.
Top